# SDR SWIA201439141

- Difficulty date: July 26, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,582 hours, 34,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CHAFED ON OUTER SKIN NEAR HANDLE.   REPAIRED PAX DOOR SKIN IAW EA.
